Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Abilify

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 10-18-2003, 05:00 AM
Patty
Guest
 
Posts: n/a
Default Side Affects

I just started taking Abilify two weeks ago.Ever since I have had a very bad runny nose, alot of sweating.I saw on this website about the sweating and on another about the runny nose.Has anyone else had any of these problems??Another thing, before I started taking abilify I had slept in two weeks and now I'm sleeping but am waking up any where from 12:30am to 2:00am.Does anyone have any ideas how I can get more sleep. Opean to try anything at this point.
Reply With Quote
  #2  
Old 12-03-2005, 06:00 AM
Janet
Guest
 
Posts: n/a
Default Runny nose

After I started taking Lithium for Bi-Polar II six months ago, I started having a runny nose off and on all day, and worse when eating, which had happened in the past, but not so extreme. Lithium make you intensely thirsty and I figured drinking all that extra water might have something to do with it. I tried using non-drowsy Claritin which was great, but is very expensive, so I purchased the cheaper generic brand at Costco. It does seem more manageable now. I'm only addressing the nose since noe of your other problems I have had. Unisom (I can only take a half tab of the 25 mg) is good for sleep too.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Trileptal Side Affects Anne-Marie Trileptal 0 09-13-2007 04:13 PM
Horrible Side Affects Matt Tequin 0 01-16-2007 06:33 PM
I am having bad side affects abilify patient Abilify 0 12-03-2005 06:00 AM
side affects velerie Micardis 0 12-02-2005 06:00 AM
Side Affects (?) Unregistered Sustiva 0 10-18-2003 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 03:05 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2020, vBulletin Solutions, Inc.